# SDR DL73E961648

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Worn Threads
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TORQUE CHECK OF CENTER ATTACH BOLT OF NR 2 FLAP O/B TRACK ATTACH FITTING, THE CENTER BOLT WAS FOUND TO HAVE DAMAGED THREADS.  IN ACCORDANCE WITH SB 737-57A1130, THE PREVENTATIVE MOD WILL BE INSTALLED.  ADDITIONALLY, THE FLAP TRACK BUSHING WAS FOUND TO HAVE MINOR FRETTING ON THE INNER BORE.  IN ACCORDANCE WITH FIGURE 4 OF SB 737-57A1130, THE BUSHING HOLE CAN BE ENLARGED TO 0.5015 MAX DIAMETER.
